# SDR UPS01235240

- Difficulty date: February 22, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- Aircraft time: 33,501 hours, 25,306 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SEAT TRACK FLANGE CORRODED AT LBL 45, STA 520-529, WL 208.  FOUND SEAT TRACK CORROSION TO BE OUT OF LIMITS.  REPLACED SEAT TRACK FROM BS 480--BS 530 PER SRM 53-10-05 FIG 1 AND SRM 51-30-2.
